Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Cohomology of associative triple systems


Author: Renate Carlsson
Journal: Proc. Amer. Math. Soc. 60 (1976), 1-7
MSC: Primary 18H05; Secondary 16A62
DOI: https://doi.org/10.1090/S0002-9939-1976-0430026-X
Erratum: Proc. Amer. Math. Soc. 67 (1977), 361.
MathSciNet review: 0430026
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In the following a cohomology for associative triple systems is defined. The classical corollaries can be extended to the associative triples.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 18H05, 16A62

Retrieve articles in all journals with MSC: 18H05, 16A62


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0430026-X
Keywords: Cohomology groups of associative triple systems, universal (j-) imbedding, Whitehead lemmata, Wedderburn principal theorem, invariant submodules, trimodules
Article copyright: © Copyright 1976 American Mathematical Society